Hello all. I've not posted anything new on here in a bit since I had the increase in Methotrexate. It's only my 2nd week on the increased dose(7.5mg-15mg)and while it helped last week for a day or two to make me feel better the side effects drag me down. It's day 3(took it on Tuesday night)and I just feel drained still, headache off and on, not a big appetite, foggy, nausea off and on, I seem to get a mouth ulcer or two that makes my throat sore on the 2nd day as well from it each time I take it and Lupus symptoms including aching, burning/tingling, chills, rashes on and off(malar/butterfly),fatigue, etc. I'm just wondering how long it should take for this to work and how will I know if it is beneficial enough to stay on it? I have been on it for 4/5 weeks now...I think...may be going on 6....lol...fog ahhh! lol....I know they go up to 25mg with MTX for Lupus...what happens if it doesn't work even on that dose?...

Anyway, moving on...I get help from the state as a single mother and they made me apply for SSI because I was being medically exempt to receive TCA and it was going to be a year or so receiving this. I tried applying for a Govt job but they denied me simply due to SLE and taking immunosuppressives. I'm trying to do things to improve myself financially and do better for my children but it is not working out. My case worker is having me appeal my case. I also noticed on my denial letter that the main specialist I see for my Lupus did not submit a report to aide in the case. I'm not sure why this is but I will be sure to email her about submitting one for the appeal. They based the denial on SLE, Epilepsy and Anxiety and said I was still able to work despite my disease. I think it's funny because it says "For payment as disabled adult: If you are age 18 or older your health problem must: -keep you from doing any kind of substantial work and last or be expected to last for at least 12 months in a row or result in death."....Well every time I go outside I get a rash and end up sick and it takes 10 minutes!!! I can't take my kids out to play anymore and I'm allergic to sunscreen..it actually makes me burn which makes my rashes worse. Not to mention heat as well. I can't recall if I was on MTX when I applied for this so I need to check my info. It's so frustrating. I don't know how they expect us to do things or support our families like this. BLAH.

Beyond all that I have my pharmacy and drs offices not filling meds right so I've been without my Bentyl for IBS for a week or so. It's ridiculous. Anyway I hope all of you are feeling okay today. Take care and God Bless.

-LadyBug